Combinatorics of generalized Tchebycheff polynomials

By considering a family of orthogonal polynomials generalizing the Tchebycheff polynomials of the second kind we refine the corresponding results of De Sainte-Catherine and Viennot on Tchebycheff polynomials of the second kind (Lecture Notes in Mathematics, vol. 1171, 1985, Springer-Verlag, 120). (C) 2003 Elsevier Science Ltd. All rights reserved.
Publisher
ACADEMIC PRESS LTD ELSEVIER SCIENCE LTD
Issue Date
2003-07
Language
ENG
Keywords

STATISTICS; LAGUERRE

Citation

EUROPEAN JOURNAL OF COMBINATORICS, v.24, no.5, pp.499 - 509

ISSN
0195-6698
URI
http://hdl.handle.net/10203/4902
Appears in Collection
MA-Journal Papers(저널논문)
  • Hit : 408
  • Download : 4
  • Cited 0 times in thomson ci
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡClick to seewebofscience_button
⊙ Cited 3 items in WoSClick to see citing articles inrecords_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0